Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Abstract wave equations with finite velocity of propagation


Author: Stephen Berman
Journal: Bull. Amer. Math. Soc. 77 (1971), 1011-1013
MSC (1970): Primary 22B99, 34G05, 35B30, 35L05, 47B25
MathSciNet review: 0312098
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. François Bruhat, Distributions sur un groupe localement compact et applications à l’étude des représentations des groupes ℘-adiques, Bull. Soc. Math. France 89 (1961), 43–75 (French). MR 0140941 (25 #4354)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22B99, 34G05, 35B30, 35L05, 47B25

Retrieve articles in all journals with MSC (1970): 22B99, 34G05, 35B30, 35L05, 47B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12839-2
PII: S 0002-9904(1971)12839-2